MathSciNet Relay Station
MathSciNet bibliographic data
MR1201324 17B37 (16W30)
Radford, David E. Solutions to the quantum Yang-Baxter equation arising from pointed bialgebras. Trans. Amer. Math. Soc. 343 (1994), no. 1, 455–477.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement